Large cardinals and locally defined well-orders of the universe

Asperó, D. and Friedman, S.-D. (2009) Large cardinals and locally defined well-orders of the universe. Annals of Pure and Applied Logic, 157 (1). pp. 1-15. ISSN 0168-0072

Full text not available from this repository. (Request a copy)


By forcing over a model of ZFC + GCH (above ?) with a class-sized partial order preserving this theory we produce a model in which there is a locally defined well-order of the universe; that is, one whose restriction to all levels H (?) (? = ? a regular cardinal) is a well-order of H (?) definable over the structure <H (?), ? > by a parameter-free formula. Further, this forcing construction preserves all supercompact cardinals as well as all instances of regular local supercompactness. It is also possible to define variants of this construction which, in addition to forcing a locally defined well-order of the universe, preserve many of the n-huge cardinals from the ground model (for all n).

Item Type: Article
Uncontrolled Keywords: definable well-orders,supercompactness,large cardinal preservation,huge cardinals,outer model programme
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Related URLs:
Depositing User: Pure Connector
Date Deposited: 01 Nov 2013 13:56
Last Modified: 24 Oct 2022 04:55
DOI: 10.1016/j.apal.2008.07.006

Actions (login required)

View Item View Item